Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Award for Distinguished Service to Professor Gail S. Young

Kenneth I. Gross and Peter J. Hilton
The American Mathematical Monthly
Vol. 94, No. 3 (Mar., 1987), pp. 233-236
Stable URL: http://www.jstor.org/stable/2323390
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[233]
    [233]
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236